# SDR CALA2024020300309

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 105,219 hours, 13,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA414G
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE AND FUMES IN COCKP IT AND CABIN IN FLIGHT DUE TO SMOKE /ODOR FOLLOW AMM 05-51-58-800-801-C3 SMOKE/ODOR IN THE FLIGHT DECK/CABIN - CONDITIONAL INSPECTION UNLOCKED FOR CLEARING AFTER INSPECTION IS DONE. HKG REPORTS SOURCE OF SMELL IS APU, SEPARATE LP WILL BE OPEN TO ADDRESS. REFER AMM TASK 05-51-58-800-801-C3, SMOKE/ODOR CONDITIONAL INSPECTION PERFORMED. ENGINE GROUND RUN SEPARATELY WITH PACK OPERATION. NO ANY OIL ODOR OR SMOKE FOUND. FURTHER T/SHOOTING FOUND OIL ODOR FROM APU BLEED WHEN PACKS OPERATED BY APU BLEED AIR. APU COMPARTMENT INSPECTED IAW AMM 49-11-00 AND NO ANY EXTERNAL OIL LEAKAGE FOUND. APU OIL LEVEL CHECKED AND STLL IN FULL LEVEL. NO ANY APU OIL UPLIFTED. UPPER AND LOWER RECIR FAN FILTERS REPLACED. APU PROLONG RUN WITH APU BLEED AIR SWITCH OFF. NO OIL BURNT SMELL OR FUME NOTED. AFTER ENSURING ALL ODOR HAS CLEARED FROM CABIN, REPLACE RECIRC FILTERS AS PER AMM 05-51-58-800-801-C3 OR PLACE ON DIP. LOWER RECIRCULATION AIR FILTER REPLACED IAW AMM 21-25-08. P/N(ON): S210W002-1 P/N (OFF): 21FA414G GRN: H22E172630 UPPER RECIR FAN FILTERS REPLACED PER AMM 21-25-02 REV DEC 23 SATIS. P/N S210W002-1. GRN H22E172630.
